Vol. 8, No. 7, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
A pointwise inequality for the fourth-order Lane–Emden equation

Mostafa Fazly, Jun-cheng Wei and Xingwang Xu

Convergence rates and Hölder estimates in almost-periodic homogenization of elliptic systems

Zhongwei Shen

Quantitative decay rates for dispersive solutions to the Einstein-scalar field system in spherical symmetry

Jonathan Luk and Sung-Jin Oh

A model for studying double exponential growth in the two-dimensional Euler equations

Nets Katz and Andrew Tapay

Asymptotics of Hadamard type for eigenvalues of the Neumann problem on $C^1$-domains for elliptic operators

Johan Thim

Scaling limit for the kernel of the spectral projector and remainder estimates in the pointwise Weyl law

Yaiza Canzani and Boris Hanin

On the continuous resonant equation for NLS, II: Statistical study

Pierre Germain, Zaher Hani and Laurent Thomann

Blow-up analysis of a nonlocal Liouville-type equation

Francesca Da Lio, Luca Martinazzi and Tristan Rivière